An Asymptotic Formula in the Theory of Numbers. III.
Mathematische Annalen, Tome 243 (1979), pp. 143-152
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Divisor Function, Large Sieve Inequality, Dirichlet Series, Multiplicative Arithmetic Function, Asymptotic Results
@article{MAN_1979__243_182809,
author = {Donald M. Redmond},
title = {An {Asymptotic} {Formula} in the {Theory} of {Numbers.} {III.}},
journal = {Mathematische Annalen},
pages = {143--152},
year = {1979},
volume = {243},
zbl = {0397.10042},
url = {http://geodesic.mathdoc.fr/item/MAN_1979__243_182809/}
}
Donald M. Redmond. An Asymptotic Formula in the Theory of Numbers. III.. Mathematische Annalen, Tome 243 (1979), pp. 143-152. http://geodesic.mathdoc.fr/item/MAN_1979__243_182809/